# SDR DXTA2011111404786

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 8,691 hours, 5,470 cycles
- System (JASC): 3150 · Central Warning
- Part: Proximity Sensor
- Part number: D228580001
- Part serial: V105
- Condition: Defective
- Part time: 780 hours, 463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, "AUTO SLATS" LIGHT ILLUMINATED.  ATTEMPTED TO RETRACT GEAR BUT HANDLE LOCKED.  MAINTAINED 3 GREEN LIGHTS.  LANDED UNEVENTFULLY.  AFTER LANDING, NOTED LT STEERING AND BRAKE WARNING.  TECHS HAVE RETRIEVED FAULTS CODES IN THE BSCU FOR TROUBLESHOOTING.  REMOVED DEFECTIVE LT NLG PROXIMITY SENSOR 5GBC AND INSTALLED A REPAIRED UNIT IAW MM T32-61-49-900-801. COMPLIED WITH SEVERAL SUCCESSFUL MLG RETRACTION AND EXTENSIONS WITH NO DEFECTS NOTED IAW MM T32-31-00-860-801.
